# SDR AALA202009299004

- Difficulty date: September 28, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 81,755 hours, 9,808 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755711
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE LAVATORY EICAS MESSAGE FOR LAVATORY 4F-L. NO SMOKE OR SMELL PRESENT.  SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED SMOKE DETECTOR, PER AMM 26-13-01.
